Commentary [rate]

Do you take too much ibuprofen? It could cause bleeding stomach ulcers and even heart attack, according to new study

Ibuprofen is a mainstream pain reliever used by millions of people all over the world to soothe their aches. It's generally considered safe – and it is, if, like most medications, it is used appropriately. However, some people push the limits on dosage, and doing so can have serious negative effects. Researchers have shown that too much of this medication can lead to ulcers and other negative outcomes. So, adhere to product packaging and pharmacist recommendations when taking this medication.

Key Takeaways:

  • Ibuprofen is a common painkiller used over-the-counter by millions of people worldwide.
  • While it is generally safe, taking too much can lead to some big problems such as ulcers.
  • So, when taking this medication, pay close attention to labels, or consult your pharmacist.

“A lot of people are overdosing on ibuprofen, according to a new study published in the journal Pharmacoepidemiology & Drug Safety.”

Read more: https://www.naturalnews.com/2018-02-27-too-much-ibuprofen-could-cause-bleeding-stomach-ulcers-heart-attack.html